MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; BASIC SETUP-MORAN EYE CENTER

MEDLINE INDUSTRIES, LP; BASIC SETUP-MORAN EYE CENTER
Catalog Number DYNJ83500A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility a fiber was retained in the patient's eye and required removal by the doctor.No additional information is available at this time.The sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility a fiber was retained in the patient's eye and required removal by the doctor.
 
Additional Manufacturer Narrative
Updated d4, g6, h2.

Common Device Name
BASIC SETUP-MORAN EYE CENTER
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093-2753
MDR Report Key20344214
Report Number1423395-2024-00485
Device Sequence Number7945406
Product Code LRO
UDI-Device Identifier40195327509447
UDI-Public40195327509447
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ83500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown